首 页   本刊简介  编委会  审稿专家  在线期刊  写作规范  广告合作  联系我们
您现在的位置:首页 => 在线期刊 => 2018年 2期丙型肝炎的治疗 => 其他 =>445例药物性肝损伤的临床分析
445例药物性肝损伤的临床分析
Clinical features of drug-induced liver injury: an analysis of 445 cases
文章发布日期:2018年01月05日  来源:  作者:朱春雾,王海南,袁继丽,等  点击次数:760次  下载次数:142次

调整字体大小:

(此处下载失败可以在在线预览处保存副本或者右键另存为)

【摘要】:目的描述性分析药物性肝损伤(DILI)的临床特征。方法回顾性收集2012年1月-2016年12月在上海中医药大学附属曙光医院、上海中医药大学附属普陀医院、上海交通大学医学院附属同仁医院诊断为DILI的445例患者的病史、症状体征、检查结果、治疗与转归等临床资料,分析DILI的临床特征。计量资料以中位数和四分位数间距[M(P25~P75)]表示,组间比较采用Kruskal-Wallis H检验;计数资料组间比较采用χ2检验。结果445例患者中,男136例(30.56%),女309例(69.44%),以40~69岁的人群居多。194例(43.6%)应用西药导致,140例(31.46%)应用中药导致,中西药联用者92例(20.67%),服用保健品者19例(4.27%)。引起肝损伤的中药主要有何首乌及其制剂、仙灵骨葆胶囊、癃闭舒胶囊等;导致肝损伤的西药主要有心血管用药、抗微生物用药、解热镇痛药、抗肿瘤用药、抗结核药等。临床症状主要有乏力、纳差、黄疸、恶心等,其中以乏力(65.17%)最常见。临床分型主要为肝细胞损伤型,占70.11%。不同分型之间的ALT、AST、ALP、TBil和INR峰值比较,差异均有统计学意义(t值分别153.584、97.366、27.781、24.177、6.236,P值均<0.05);中药导致肝损伤患者的ALT、AST及TBil峰值水平明显高于西药(P值均<0.05)。不同分型之间的肝损伤评分差异有统计学意义(χ2=26.848,P<0001)。98.65%的患者好转,中药与西药引起的肝损伤患者的预后没有明显差异(χ2=3.663,P>0.05)。结论DILI以女性及中老年多见;与西药相比,中药导致的肝损伤生化指标异常更明显;多数DILI患者预后良好。
【Abstract】:ObjectiveTo investigate the clinical features of drug-induced liver injury (DILI) by descriptive analysis. MethodsA retrospective analysis was performed for the clinical data of 445 patients who were diagnosed with DILI in Shuguang Hospital Affiliated to Shanghai University of Traditional Chinese Medicine, Putuo Hospital Affiliated to Shanghai University of Traditional Chinese Medicine, and Tongren Hospital Affiliated to Shanghai Jiao Tong University School of Medicine from January 2012 to December 2016, including medical history, signs and symptoms, examination results, treatment, and prognosis. The clinical features of DILI were analyzed. The continuous data were expressed as median and inter-quartile range M(P25-P75), and the Kruskal-Wallis H test was used for comparison of continuous data between groups; the chi-square test was used for comparison of categorical data between groups. ResultsAmong all 445 patients, there were 136 male patients (30.56%) and 309 female patients (69.44%), and most of the patients were aged 40-69 years. Of all patients, 194 (43.6%) had DILI induced by Western medicine, 140 (31.46%) had DILI induced by traditional Chinese medicine, 92 (20.67%) had DILI induced by Western medicine and traditional Chinese medicine, and 19 (4.27%) had DILI induced by healthcare products. Traditional Chinese medicine which induced DILI included Fallopia multiflora and its preparation, Xianling Gubao capsules, and Longbishu capsules, and Western medicine which induced DILI included cardiovascular drugs, antimicrobial agents, antipyretic and analgesic drugs, antitumor drugs, and antitubercular agents. Major clinical symptoms included weakness, poor appetite, jaundice, and nausea, among which weakness was the most common symptom, seen in 65.17% of all patients. Of all patients, 70.11% had hepatocellular injury type. There were significant differences in peak values of alanine aminotransferase (ALT), aspartate aminotransferase (AST), alkaline phosphatase, total bilirubin (TBil), and international normalized ratio between patients with different types of DILI (t=153.584,97.366,27.781,24.177 and 6.236,all P<0.05), and the patients with liver injury induced by traditional Chinese medicine had significantly higher peak values of ALT, AST, and TBil than those with liver injury induced by Western medicine (all P<0.05). There was significant differences in liver injury score between patients with different types of DILI(χ2=26.848,P<0.001). Of all patients, 98.65% achieved improvement, and there was no significant difference in prognosis between the patients with liver injury induced by traditional Chinese medicine and those with liver injury induced by Western medicine (χ2=3.663, P>0.05). ConclusionDILI is commonly seen in female patients and middle-aged and elderly patients. Compared with those with liver injury induced by Western medicine, the patients with liver injury induced by traditional Chinese medicine have significantly greater abnormalities of biochemical parameters. Most of the patients with DILI have good prognosis.
【关键字】:药物性肝损伤; 体征和症状
【Key words】:drug-induced liver injury; signs and symptoms
【引证本文】:ZHU CW, WANG HN, YUAN JL, et al. Clinical features of drug-induced liver injury: an analysis of 445 cases[J]. J Clin Hepatol, 2018, 34(2): 354-358. (in Chinese)
朱春雾, 王海南, 袁继丽, 等. 445例药物性肝损伤的临床分析[J]. 临床肝胆病杂志, 2018, 34(2): 354-358.

地址:长春市东民主大街519号《临床肝胆病杂志》编辑部 邮编:130061 电话:0431-88782542/3542
临床肝胆病杂志 版权所有 Copyright © 2009 - 2013 Lcgdbzz.org. All Rights Reserv 吉ICP备10000617号

吉公网安备 22010402000041号